# SDR QXEA200800657

- Difficulty date: June 9, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT INBD SEAT TRACK NR 5 IS CORRODED BETWEEN THE PILOTS BULKHEAD AND FS 70.5.  CLEANED AREA.  REMOVED RIVETS AS NECESSARY AND BLENDED OUT CORROSION, .024 MATERIAL REMOVED.  WITHIN LIMITS PER RD8/4-53-884, PROXIMITY TO FASTENER HOLE OUT OF LIMITS.  MAPPED FOR ENGINEERING.  HFEC IAW -8 400 NDTM PART 6, 51-00-01 NO CRACKS NOTED.  ALODINED INSTALL RIVET, PRIMED AND PAINTED IAW RD 8/4-53-2336 SECT 1, SHETT 4 PARA 4-9.
